# SDR DJFA2005079

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N206LX
- Make and model: Cessna 525
- Aircraft serial: 5250205
- Aircraft time: 3,463 hours, 3,093 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Boot
- Part number: 631431025
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MMSD TRIP ID NR 812728 CREW REPORTED FEELING AN UNUSUAL VIBRATION IN THE CONTROL COLUMN MOSTLY DURING PITCH MOVEMENT.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO MMSD.  CREW DISCOVERED A LOOSE EROSION BOOT ON THE RIGHT HORIZONTAL STABILIZER TIP.  MAINTENANCE REPLACED THE EROSION BOOT ON THE RIGHT HORIZONTAL STABILIZER TIP.  AIRCRAFT WAS RETURNED TO SERVICE.
